Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Top 5 HCG Diet Dangers - Be Aware

Posted Dec 24 2011 9:39am

Have you heard about HCG Diet? Yes, the very same diet which induces rapid weight loss.   What HCG diet claims is true but there is a condition to it. To fulfill this condition the HCG diet you are following should be under a medical supervision of trained doctor. If you are not following a medical HCG diet then perhaps it is time you are alerted about the HCG diet dangers. 

1)  Health concerns-Taking HCG hormone as such give rise to heath problems. They can include frequent headaches, leg cramps, blood clots and constipation. Apart form this there can be drastic side effects like temporary hair thinning, depression and male breast enlargement. An over dose of HCG can lead to life-threatening condition called ovarian hyperstimulation syndrome (OHSS) in women.

 2)  Health concernsIllegal HCG -Foremost oral or injectable HCG offered online or over the counter have a considerable risk. They can be adulterated with animal HCG. HCG used for HCG diet should come from a legitimate source and not be animal HCG. It is not only ineffective but also poses enormous health dangers. Therefore note that only an authentic HCG diet monitored by doctors would source you the right HCG.

3)  Calorie Restriction -The HCG Diet under Dr Simeons Protocol is freighted with risk. The calorie intake under this diet is only 500. On an average calories between 1,800 and 2,400 are required by an average adult. For those who want to lose weight require a calorie intake between 800-1000-1200. Therefore Dr Simeons Protocol is basically starving your body off the vital nutrition.

4)  Side Effects –Apparently the reduction in calories can have repercussions in form of side effects. People often complain of fatigue, nausea, constipation and diarrhea. With such low calorie energy loss and extreme weariness is but evident.   

5)    Lack Of Medical Supervision -HCG Diet as per DIY program is dangerous because there is no doctor or medical supervision. In absence of this if person administers HCG either oral or injectable, it is but natural to bear colossal sides effects of it.

Post a comment
Write a comment:

Related Searches